It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2009, 03:35 PM   #1
Member
(male)
 
Join Date: Oct 2008
Location: NY
Posts: 96
pjs009 HB User
Requip (Ropinirole) - Question about side effects.

Hello,

I've had RLS on and off for several years, however for the last 5 months the symptoms have intensified.

I had some questions about Requip, especially for those who have been on it for several years.

Have you noticed any side-effects - dyskinesia, GIT, emotional-mental? Is there a withdrawal period? Did you need to keep upping the dose, or did it become addictive?

Are there any alternatives (besides Opiates/pain releivers) anyone has found useful? Ben-Gay etc.

Thanks so much, I appreciate any help you can give me.

 
Old 11-14-2009, 06:42 PM   #2
Member
(female)
 
Join Date: Mar 2009
Posts: 66
jwood HB User
Re: Requip (Ropinirole) - Question about side effects.

Quote:
Originally Posted by pjs009 View Post
Hello,

I've had RLS on and off for several years, however for the last 5 months the symptoms have intensified.

I had some questions about Requip, especially for those who have been on it for several years.

Have you noticed any side-effects - dyskinesia, GIT, emotional-mental? Is there a withdrawal period? Did you need to keep upping the dose, or did it become addictive?

Are there any alternatives (besides Opiates/pain releivers) anyone has found useful? Ben-Gay etc.

Thanks so much, I appreciate any help you can give me.
I was on Requip and it did work well, but the dosage had to be increased after a few months. Then I had trouble with my vision. Doctor switched me to neurontin instead. Vision got better. Neurontin does ok, but not as well as the requip did at night. I prefer my vision.

Hope you get well.

 
Sponsors Lightbulb
   
Old 12-16-2009, 06:44 PM   #3
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 126
Moonrize HB User
Re: Requip (Ropinirole) - Question about side effects.

I've been taking requip for about 6 months now and it works great! I started at .25 mg and am now up to .5 and it seems to be doing the trick.I had very mild nausea in the morning but it soon stopped and I have zero side effects...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Proper dosage of Requip? emmie54 Restless Leg Syndrome 6 07-12-2008 09:50 AM
New here, anyone happy w/Requip? bobbieszoo Restless Leg Syndrome 2 02-13-2008 09:08 PM
mirapex vs requip wrohrer55 Restless Leg Syndrome 1 02-09-2008 08:39 PM
problems with requip, question fallenleaf Restless Leg Syndrome 28 11-17-2007 11:20 AM
side effects when taking re-quip (ropinirole) Mel2 Parkinson's Disease 0 08-06-2006 02:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Clonazepam
Folic
Klonopin
Mirapex
  Neurontin
Potassium Quinine
Requip
Tylenol




TOP THANKED CONTRIBUTORS



nomoresuffering (13), cerajoan (3), louise1968 (3), FarmGirl31 (3), MissHelen (3), dee088 (2), marginel (2), Ben1978 (2), Rubyslipper1955 (2), kanut (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!